Alert archive / Arkansas / Tornado Warnings in 2025
Tornado Warning 39, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Mar 30, 2025, 8:08 PM CDT for Mississippi County, Poinsett County, Arkansas; Tipton County, Tennessee. It was in force for 52 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2025, 8:08 PM CDT (01:08 UTC)
- Expired
- Mar 30, 2025, 9:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Mississippi County, AR, Poinsett County, AR, Tipton County, TN
The radar
The Memphis radar (KNQA), 57 km from the middle of the area, began a volume at 01:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 8:10 PM CDT | HAIL 1 | Payneway, AR | quarter sized hail in Payneway. Time is radar estimated. |
| Mar 30, 8:10 PM CDT | HAIL 1 | Payneway, AR | quarter sized hail in Payneway. Time is radar estimated. |
| Mar 30, 8:25 PM CDT | HAIL 1.75 | 2 Ene Marked Tree, AR | several reports of golf ball sized hail in Marked Tree. |
| Mar 30, 8:25 PM CDT | HAIL 1.75 | 2 Ene Marked Tree, AR | several reports of golf ball sized hail in Marked Tree. |
| Mar 30, 8:25 PM CDT | HAIL 1.75 | 3 W Tyronza, AR | . |
| Mar 30, 8:25 PM CDT | HAIL 1.75 | 3 W Tyronza, AR | |
| Mar 30, 8:25 PM CDT | HAIL 2.5 | Marked Tree, AR | photo of very large hail from Marked Tree. time is radar estimated. |
| Mar 30, 8:25 PM CDT | HAIL 2.5 | Marked Tree, AR | photo of very large hail from Marked Tree. time is radar estimated. |
| Mar 30, 8:32 PM CDT | HAIL 1 | 1 Ene Tyronza, AR | . |
| Mar 30, 8:32 PM CDT | HAIL 1 | 1 Ene Tyronza, AR | |
| Mar 30, 8:53 PM CDT | HAIL 1.75 | 1 E Bassett, AR | . |
| Mar 30, 8:53 PM CDT | HAIL 1.75 | 1 E Bassett, AR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 2:35 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 1.1 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2351 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1325 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 238 m²/s²
- 0-3 km storm-relative helicity
- 291 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 16.2
The text
As transmitted.
240
WFUS54 KMEG 310108
TORMEG
ARC093-111-TNC167-310200-
/O.NEW.KMEG.TO.W.0039.250331T0108Z-250331T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
808 PM CDT Sun Mar 30 2025
The National Weather Service in Memphis has issued a
* Tornado Warning for...
Eastern Poinsett County in eastern Arkansas...
Southwestern Mississippi County in eastern Arkansas...
West central Tipton County in west Tennessee...
* Until 900 PM CDT.
* At 808 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles west of Marked Tree, moving east at 45 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Payneway, Dimple, Eastview, Evadale, Marked Tree, Weona Junction,
Hampson Archaeological Museum State Park, Carson Lake, Promised
Land, Alto, Judd Hill, Shippen, Delpro, Bassett, Marie, Wardell,
Tyronza, McCormick, Wilbeth, and Three Way.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3561 9066 3566 9057 3574 9007 3547 8995
3545 9067
TIME...MOT...LOC 0108Z 266DEG 38KT 3552 9055
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
Schlessiger4 follow-up statements
225
WWUS54 KMEG 310117
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
817 PM CDT Sun Mar 30 2025
ARC093-111-TNC167-310200-
/O.CON.KMEG.TO.W.0039.000000T0000Z-250331T0200Z/
Poinsett AR-Mississippi AR-Tipton TN-
817 PM CDT Sun Mar 30 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN POINSETT...SOUTHWESTERN MISSISSIPPI AND WEST CENTRAL
TIPTON COUNTIES...
At 817 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Marked Tree, moving east at 40 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Payneway, Whitton, Dimple, West Ridge, Eastview, Dyess, Tulot,
Evadale, Marked Tree, Golden Lake, Hampson Archaeological Museum
State Park, Carson Lake, Dub, Lepanto, Chelford, Norden, Alto,
Bondsville, Judd Hill, and Denwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3561 9054 3574 9007 3547 8995 3545 9054
TIME...MOT...LOC 0117Z 268DEG 33KT 3553 9046
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
$$
MJ200
WWUS54 KMEG 310129
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
829 PM CDT Sun Mar 30 2025
ARC093-111-TNC167-310200-
/O.CON.KMEG.TO.W.0039.000000T0000Z-250331T0200Z/
Poinsett AR-Mississippi AR-Tipton TN-
829 PM CDT Sun Mar 30 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN POINSETT...SOUTHWESTERN MISSISSIPPI AND WEST CENTRAL
TIPTON COUNTIES...
At 828 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Tyronza, moving east at 35 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation. At 827 PM CDT, golf ball sized
hail was reported in Marked Tree.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Payneway, Whitton, Dimple, Dyess, Evadale, Marked Tree, Golden Lake,
Hampson Archaeological Museum State Park, Carson Lake, Dub, Lepanto,
Chelford, Birdsong, Norden, Alto, Bondsville, Denwood, Frenchmans
Bayou, Hilton, and Joiner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3560 9051 3571 9006 3547 8995 3545 9050
TIME...MOT...LOC 0128Z 269DEG 32KT 3553 9033
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
MJ610
WWUS54 KMEG 310143
SVSMEG
Severe Weather Statement
National Weather Service Memphis TN
843 PM CDT Sun Mar 30 2025
ARC093-111-TNC167-310200-
/O.CON.KMEG.TO.W.0039.000000T0000Z-250331T0200Z/
Poinsett AR-Mississippi AR-Tipton TN-
843 PM CDT Sun Mar 30 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHEASTERN POINSETT...SOUTHWESTERN MISSISSIPPI AND WEST CENTRAL
TIPTON COUNTIES...
At 843 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Tyronza, moving east at 25 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Whitton, Dimple, Dyess, Evadale, Driver, Golden Lake, Hampson
Archaeological Museum State Park, Carson Lake, Dub, Chelford,
Birdsong, Norden, Alto, Denwood, Frenchmans Bayou, Hilton, Joiner,
Creamery Package, Shawnee, and Wilson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3555 9040 3568 9004 3547 8995 3545 9043
TIME...MOT...LOC 0143Z 273DEG 22KT 3550 9027
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
MJ283 WWUS54 KMEG 310155 SVSMEG Severe Weather Statement National Weather Service Memphis TN 855 PM CDT Sun Mar 30 2025 ARC093-111-TNC167-310205- /O.EXP.KMEG.TO.W.0039.000000T0000Z-250331T0200Z/ Poinsett AR-Mississippi AR-Tipton TN- 855 PM CDT Sun Mar 30 2025 ...THE TORNADO WARNING FOR SOUTHEASTERN POINSETT...SOUTHWESTERN MISSISSIPPI AND WEST CENTRAL TIPTON COUNTIES WILL EXPIRE AT 900 PM CDT... The tornado threat has diminished and the Tornado Warning has been cancelled. However, large hail and damaging winds remain likely and a Severe Thunderstorm Warning remains in effect for the area. A Tornado Watch remains in effect until 1100 PM CDT for eastern Arkansas...and west Tennessee. && LAT...LON 3555 9040 3568 9004 3547 8995 3545 9043 TIME...MOT...LOC 0155Z 266DEG 38KT 3551 9012 $$ MJ
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 30, 6:18 PM CDT, 1 hour 50 minutes earlier. Its key messages:
- Updated at 607 PM CDT Sun Mar 30 2025 -Severe thunderstorms will move through the Mid-South this evening through the early morning hours on Monday. Damaging winds, tornadoes, large hail and flash flooding will be possible. -Dry and cool conditions are forecast Monday and Tuesday. -An active weather pattern will reemerge Wednesday and persist through next weekend. Multiple rounds of strong thunderstorms will produce potential for significant flooding, especially along and north of Interstate 40. In addition, thunderstorms may bring damaging winds and tornadoes. By the end of next weekend, 7 to 12 inches of rainfall is expected north of Interstate 40, with 3 to 7 inches to the south.
Area forecast discussion, Mar 30, 6:18 PM CDT, 1 hour 50 minutes before
Area Forecast Discussion National Weather Service Memphis TN 618 PM CDT Sun Mar 30 2025 ...New AVIATION... .KEY MESSAGES... Updated at 607 PM CDT Sun Mar 30 2025 -Severe thunderstorms will move through the Mid-South this evening through the early morning hours on Monday. Damaging winds, tornadoes, large hail and flash flooding will be possible. -Dry and cool conditions are forecast Monday and Tuesday. -An active weather pattern will reemerge Wednesday and persist through next weekend. Multiple rounds of strong thunderstorms will produce potential for significant flooding, especially along and north of Interstate 40. In addition, thunderstorms may bring damaging winds and tornadoes. By the end of next weekend, 7 to 12 inches of rainfall is expected north of Interstate 40, with 3 to 7 inches to the south. && .DISCUSSION... (This evening through next Saturday) Issued at 345 PM CDT Sun Mar 30 2025 Primary concern remains short term severe weather threat. Several hours of clearing over AR have allowed surface-based CAPE to build in excess of 3000 J/kg, as measured by the 18Z LZK sounding. This sounding also showed an elevated mixed layer (EML), yielding very steep midlevel lapse rates of 9.3 C/km. Deep moist convection has been capped thus far by the EML, but this capping should weaken as the EML translates east in tandem with an approaching midlevel trough. The LZK sounding measured 0-3km SRH of 180 m2/s2, but this should increase with the development of a 45KT low level jet over the delta after 22Z. This low level jet will largely be responsible for Energy Helicity Index (EHI) and Significant Tornado Parameter (STP) ramping up over delta by sunset. 18Z HRRR depicts the STP increasing to 5-8 over the Memphis metro between 8-10PM CDT / 01-03Z. STP values this high indicate a potential for strong, long-track tornadoes. By midnight, convection mode will transition to quasi-linear, as a midlevel shortwave lifts eastward into the Ohio River Valley. Orientation of the QLCS will roughly orient parallel to I-40, as it sinks south into north MS after midnight. Wind threat will likely increase over north MS during the overnight, with the approach of an upstream shortwave trough from TX. Post- midnight HRRR hodographs over northeast MS indicate a likelihood of embedded supercells and tornadoes through 3-4 AM. Relatively quiet zonal flow aloft will prevail Monday and Tuesday. By Tuesday night, low level return flow will develop and intensify under increasingly diffluent flow aloft. By Wednesday afternoon, a longwave trough will occupy the western two-thirds of the CONUS. The Midsouth will remain under southwest flow aloft, situated between the longwave trough and a 589 DM 500mb Bermuda high. This setup will prevail through late week, slowly becoming more amplified. A belt of midlevel Pacific tropical moisture will combine with surface dewpoints in the 60s to produce PWAT values around 2 inches over the Midsouth, at the maximum value of climatology. A quasi-stationary surface front will extend across AR into the lower OH River Valley, oscillating as a series of shortwaves eject from the western trough. Multiple rain events will combine to produce weekly rainfall totals of 7 to 12 inches north of I-40, and 3 to 7 inches to the south. In addition to a river and areal flooding threat, damaging winds will be possible. In particular, Wednesday stands out, with LREF mean surface based CAPE of 2000 J/kg and mean 0-3 km SRH of 270 m2/s2 along and south of I-40. By late next weekend into early the following week, a deepening northern branch longwave trough over the eastern CONUS will displace the tropical moisture fetch and allow a relatively strong surface cold front to pass. The cooler and drier conditions will prevail for several days as we wrap up the first week of April. PWB && .AVIATION... (00Z TAFS) Issued at 607 PM CDT Sun Mar 30 2025 A line of showers and thunderstorms will sweep across the Midsouth this evening, lasting through the overnight hours. 01-03Z at JBR, 04z at MKL and MEM, and 07-08z at TUP looks to the the greatest impact although storms could develop ahead of the main line. Showers will likely continue behind the line. IFR to MVFR cigs are likely through the night. South to southwest winds around 15 kts tonight will shift from the northwest before sunrise at around 10kts. VFR conditions will prevail at all sites after 15z tomorrow. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...None. MO...None. MS...None. TN...None. && PUBLIC FORECAST...PWB AVIATION...JDS
In the hours before
Local storm report, Mar 30, 6:23 PM CDT, 1 hour 45 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
623 PM CDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Hail 4 ESE Peach Orchard 36.25N 90.60W
03/30/2025 E1.75 Inch Greene AR Public
Report of golf ball size hail south of
highway 90 along highway 141 east of Knobel.
&&
CMALocal storm report, Mar 30, 6:32 PM CDT, 1 hour 36 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
632 PM CDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0632 PM Hail Piggott 36.38N 90.20W
03/30/2025 E1.75 Inch Clay AR Public
Golf ball size hail in Piggott, AR.
&&
CMALocal storm report, Mar 30, 6:41 PM CDT, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
641 PM CDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM Hail 2 S Malden 36.56N 89.97W
03/30/2025 E1.00 Inch Dunklin MO Public
Report of hail the size of quarters near
Malden.
&&
CMALocal storm report, Mar 30, 6:58 PM CDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
658 PM CDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM Hail 2 E Egypt 35.87N 90.89W
03/30/2025 E1.00 Inch Craighead AR Public
Report of quarter size hail 2 miles east of
Egypt.
&&
CMALocal storm report, Mar 30, 7:02 PM CDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
702 PM CDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM Hail Corning 36.41N 90.59W
03/30/2025 E2.00 Inch Clay AR Public
Report of golf ball to egg size hail.
&&
CMALocal storm report, Mar 30, 7:16 PM CDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
716 PM CDT Sun Mar 30 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM Hail Bono 35.91N 90.80W
03/30/2025 E1.00 Inch Craighead AR Public
Nickel to quarter size hail in Bono.
&&
CMAThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:07 PM CDT | Severe Thunderstorm Warning | MEG | Clay, Craighead, Greene, Mississippi | 38 min |
| Mar 30, 7:07 PM CDT | Tornado Warning | MEG | Craighead, Greene | 38 min |
| Mar 30, 7:17 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Poinsett | 43 min |
| Mar 30, 7:30 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Greene, Mississippi, Poinsett | 45 min |
| Mar 30, 7:41 PM CDT | Tornado Warning | MEG | Mississippi, Poinsett | 29 min |
| Mar 30, 7:59 PM CDT | Severe Thunderstorm Warning | MEG | Craighead, Mississippi, Poinsett | 46 min |
| Mar 30, 8:31 PM CDT | Severe Thunderstorm Warning | MEG | Mississippi, Poinsett | 44 min |
| Mar 30, 8:51 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi, Poinsett | 39 min |
| Mar 30, 9:03 PM CDT | Severe Thunderstorm Warning | MEG | St. Francis | 42 min |
| Mar 30, 9:28 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Mississippi | 47 min |
| Mar 30, 9:39 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, St. Francis | 37 min |
| Mar 30, 10:11 PM CDT | Severe Thunderstorm Warning | MEG | Crittenden, Lee, St. Francis | 49 min |
| Mar 30, 10:58 PM CDT | Severe Thunderstorm Warning | MEG | Lee | 47 min |
| Mar 31, 2:30 PM CDT | Flood Watch | MEG | Clay, Craighead, Crittenden, Cross, Greene, Lee and 4 more | 6 days |
| Mar 30, 7:45 PM CDT | Severe Thunderstorm Warning | MEG | Dyer, Gibson, Lake, Obion, Weakley | 45 min |
| Mar 30, 9:01 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Gibson, Henry, Weakley | 44 min |
| Mar 30, 9:14 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Gibson, Haywood, Henderson and 1 more | 46 min |
| Mar 30, 9:22 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Carroll, Henry | 53 min |
| Mar 30, 9:57 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Chester, Crockett, Haywood, Henderson, Madison | 48 min |
| Mar 30, 10:03 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Hardeman, Shelby | 42 min |
| Mar 30, 10:08 PM CDT | Areal Flood Advisory | MEG | Shelby | 4 hr |
| Mar 30, 10:10 PM CDT | Tornado Warning | MEG | Decatur, Henderson, Madison | 50 min |
| Mar 30, 10:20 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Haywood, McNairy, Madison | 40 min |
| Mar 30, 10:44 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, McNairy, Madison | 46 min |
| Mar 30, 11:30 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Fayette, Hardeman, Hardin, McNairy | 60 min |
| Mar 31, 12:31 AM CDT | Severe Thunderstorm Warning | MEG | Hardeman, Hardin, McNairy | 44 min |
| Mar 31, 1:15 AM CDT | Severe Thunderstorm Warning | MEG | Hardin | 45 min |
Nearby
Tornado Warnings in Arkansas, 2025Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.